# SDR UIEA01030

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B10534149
- Condition: Delaminated
- Location: Lt Wing
- Part time: 78,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND LEFT SIDE UNDER WING VAPOR BARRIER PANEL DELAMINATED IN SEVERAL AREAS FROM LBL 29.98 TO 103.95.  DELAMINATED AREAS SANDWICHED WITH ALUMINUM PLATES AND THROUGH BOLTED.  REPAIR AREA TO BE REINSPECTED FOR STRUCTURAL INTERGRITY AND SECURITY AT EVERY 2A CHECK.  PANEL REPLACEMENT NOT TO EXCEED 18 MONTHS FROM 3/26/01.  (M)
